International Journal of Scientific and Research Publications

IJSRP, Volume 4, Issue 3, March 2014 Edition [ISSN 2250-3153]

The Quintic Trigonometric Bézier Curve with single Shape Parameter
      Mridula Dube, Bharti Yadav
Abstract: In this paper, we have constructed a quintic trigonometric Bézier curve with single shape parameter. The shape of the curve can be adjusted as desired, by simply altering the value of shape parameter, without changing the control polygon. The quintic trigonometric Bézier curve can be made close to the cubic Bézier curve or closer to the given control polygon than the cubic Bézier curve. Approximation property has been discussed.

Reference this Research Paper (copy & paste below code):

Mridula Dube, Bharti Yadav (2018); The Quintic Trigonometric Bézier Curve with single Shape Parameter; Int J Sci Res Publ 4(3) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0314.php?rp=P272380
©️ Copyright 2011-2023 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.